# SDR 20001017AP003

- Difficulty date: May 31, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N706GA
- Make and model: Dhav DHC7102
- Aircraft serial: 53
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9516 - FLL-NAS - EMERGENCY LIGHTS AT ROW 12 SEAT C INOPERATIVE.  SECURED PLUG FOR EMERGENCY LIGHT AT ROW 12 SEAT C.  OPERATIONAL CHECK NORMAL.  (M)
